# SDR DALA2014122606769

- Difficulty date: December 25, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 65,291 hours, 48,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 859-864
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT CUSP WEB X 54 - 60, BETWEEN BS 859 - 864.  CUSP WEB REPARED IAW SRM 51-10-3, PAR 14, 21, 26, 38. 53-05 FIG 131A-1 AND ER/A 511165-14 MA AND 51-30-2.
